Alert archive / Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Wakefield, VA

June 8, 2012Northampton County, Virginia

NWS Wakefield, VA issued this special weather statement at Jun 8, 2012, 12:21 AM EDT for Northampton County, Virginia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2012, 12:21 AM EDT (04:21 UTC)
Expired
Jun 8, 2012, 1:15 AM EDT
In force
54 min
Issued by
NWS Wakefield, VA

County Northampton County, VA

The radar

The Norfolk radar (KAKQ), 110 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2012-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2012-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WWUS81 KAKQ 080421
SPSAKQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1221 AM EDT FRI JUN 8 2012

VAZ099-100-080515-
ACCOMACK VA-NORTHAMPTON VA-
1221 AM EDT FRI JUN 8 2012

...STRONG THUNDERSTORMS CONTINUE ACROSS THE VIRGINIA EASTERN SHORE...

AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF STRONG THUNDERSTORMS FROM NASSAWADOX TO 10 MILES NORTHWEST 
OF CAPE CHARLES...OR FROM EXMORE TO 8 MILES NORTHEAST OF NEW POINT 
COMFORT...MOVING SOUTHEAST AT 25 MPH. THE STRONG THUNDERSTORMS WILL 
BE NEAR...

EASTVILLE AROUND 1235 AM EDT...
CHERITON AROUND 1240 AM EDT...
KIPTOPEKE AROUND 1250 AM EDT...

WIND GUSTS TO 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH
THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING
AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER
BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS
HAVE PASSED.

LAT...LON 3728 7578 3719 7579 3710 7592 3714 7599
      3720 7602 3731 7603 3737 7599 3743 7599
      3751 7588 3747 7579 3743 7580 3739 7577
      3741 7572 3742 7574 3745 7574 3742 7567

$$

LBROWN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jun 7, 8:59 PM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 7, 8:59 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
859 PM EDT THU JUN 7 2012

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE MOVES ACROSS THE MID ATLANTIC REGION
THIS EVENING. SURFACE HIGH PRESSURE THEN BUILDS INTO THE AREA
FRIDAY INTO SATURDAY...THEN SETS UP OFF THE MID ATLANTIC COAST
SATURDAY NIGHT INTO MONDAY.

&&

.NEAR TERM /UNTIL 8 AM FRIDAY MORNING/...
SHORTWAVE ENERGY OVER WRN PA CONTINUES TO PROGRESS SOUTHEAST AS
UPPER TROUGH AXIS SLIDES TOWARD THE COAST. WHILE THE SHOWERS AND A
FEW THUNDERSTORMS ARE SLOWLY STARTING TO WEAKEN WITH THE LOSS OF
DAYTIME HEATING...ENOUGH SHOWERS ARE LINGERING TO WARRANT THE
KEEPING OF CHANCES POPS ACROSS NRN PORTIONS OF THE CWA INTO THE
DELMARVA. THE NAM OMEGA FIELDS HAVE A GOOD HANDLE ON THE POSITION
OF THE SHOWERS SO USED THIS AS A GUIDE FOR LOCATION OF THE POPS.
SHOULD GRADUALLY SEE THE SHOWERS SLIDE EAST AND CONTINUE TO
DIMINISH IN COVERAGE AFTER 4Z. BY 8Z ANY LINGERING SHOWER SHOULD
BE EXITING OFF THE COAST.

OUTSIDE OF THE SHOWERS...SEEING LOTS OF CLEAR SKY AND EXPECT THAT
THIS WILL CONTINUE OVERNIGHT AND WITH THE LIGHT WINDS...RADIATIVE
CONDITIONS SHOULD BE GOOD SO HAVE LEFT PREV TEMP FORECAST WHICH IS
CLOSE TO THE COOLER MAV NUMBERS.

PREV DISCUSSION...
A WEAK TROUGH OF LOW PRESSURE WILL SLIDE ACROSS THE AREA THIS
AFTERNOON INTO TONIGHT. THE COMBINATION OF DAYTIME HEATING...WEAK
INSTABILITY AND VERTICAL MOTION PRESENT HAS RESULTED IN CELLULAR
CONVECTION THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL PRIMARILY
OCCUR OVER THE NORTHERN FA...WITH THE MAIN FOCUS OVER THE VA NRN
NECK INTO THE LWR MD AND VA ERN SHR DURING THIS EVENING. THERE
REMAINS A SLIGHT CHANCE FOR THUNDERSTORMS ELSEWHERE THIS
EVENING...PRIMARILY ALONG SEABREEZE BOUNDARIES. PRECIP WILL TAPER
OFF LATE THIS EVENING WITH THE LOSS OF DAYTIME HEATING AND AS THE
TROUGH SLIDES OFF THE COAST OVERNIGHT. CLEARING SKIES TONIGHT WILL
PRODUCE ANOTHER ROUND OF COOL TEMPERATURES AS LOWS FALL INTO THE
50S...LOW 60S NEAR THE COAST.

&&

.SHORT TERM /8 AM FRIDAY MORNING THROUGH SUNDAY/...
NORTHWEST FLOW DEVELOPS ALOFT ON FRIDAY AS THE STEADFAST LONGWAVE
TROUGH FINALLY PUSHES OUT TO SEA. SHORT RANGE MODELS WERE HINTING
AT PRECIP DEVELOPING IN EASTERN COUNTIES DURING THE AFTERNOON.
HOWEVER CROSS SECTIONS...TIME HEIGHTS AND SOUNDINGS ALL INDICATE
THAT ONLY CUMULUS CLOUDS SHOULD DEVELOP...THEREFORE HAVE CONTINUED
TO KEEP PRECIP CHANCES OUT OF THE FORECAST. MOSTLY SUNNY SKIES
WILL BE COMMONPLACE WITH SCATTERED CUMULUS FILLING IN BY THE
AFTERNOON. EXPECT A PLEASANT WARM UP AS HIGHS REACH INTO THE MID
80S INLAND AND LOW 80S NEAR THE IMMEDIATE COAST.

HIGH PRESSURE AND UPPER LEVEL RIDGING THEN BUILD INTO THE REGION
FRIDAY NIGHT THROUGH THE WEEKEND...RESULTING IN A GRADUAL WARMING
TREND AS H5 HEIGHTS INCREASE. TEMPERATURES WILL START TRENDING ABOUT
5 TO 10 DEGREES ABOVE SEASONAL NORMALS DURING THIS TIME. EXPECT HIGH
AND LOW TEMPS TO WARM A FEW DEGREES EACH DAY UNDER MOSTLY CLEAR
SKIES IN THIS WX PATTERN.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
GENLY A TYPICAL LT SPRING/ERY SUMMER PTRN IN THE XTNDD PDS...AS HI
PRES SLOLY SETTLES OVR THE WRN ATLC. FM SUN NGT THROUGH TUE...
WK/LINGERING BKDR FNTL BNDRY INVOF ENE PORTION OF FA IS SLO TO
DISSIPATE OVR THE RGN...AND MAY BE THE FOCUS FOR MNLY DIURNAL
(ISOLD AT THIS POINT) CNVTN. NEXT CDFNT APPROACHES FM THE W TUE
THROUGH WED...THEN IS SLO TO CROSS THE RGN THROUGH THU. TIMING OF
THAT FNT AT THIS POINT RMNS UNCERTAIN...AS DOES WHETHER LO PRES
INVOF WRN/CNTRL GULF STATES (OVR THE WKND) WL BE PICKED UP AHD OF
IT AND TRACK TWD/INTO THE MDATLC RGN (BY THU). WL GRDLY INCRS CLDS
AND POPS FM THE W TUE NGT INTO THU.

WRT TEMPS...DAYTIME READINGS AVGG SVRL DEGS F ABV NRML MON/TUE
(M/U80S)...THEN BACK CLOSER TO NRML MIDWEEK (U70S/L80S). NIGHTTIME
LOWS FM THE M60S TO ARND 70F THROUGH THE PD.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
MAINLY VFR CONDS EXPECTED THRU THE TAF PERIOD. WNDS WILL BE LIGHT
AND VARIABLE TONIGHT AND SHIFT TO THE NW ON FRIDAY 5 TO 10 KT.  A
FEW WIDELY SCATTERED SHOWERS OR AN ISOLATED TSTM ARE POSSIBLE EARLY
TONIGHT OVER THE CWA BUT SHOULD DISSIPATE BY MIDNIGHT. DID NOT
MENTION ANY PRECIP IN THE TAFS. SOME FOG DEVELOPMENT POSSIBLE LATE
TONIGHT AND EARLY MORNING BUT NOT EXPECTED TO BE SIGNIFICANT.

UPR-LVL RIDGING GRADUALLY BUILDS ACRS THE REGION FRI-SAT...NW
FLOW PATTERN ALOFT WOULD SUGGEST AT LEAST THE POTENTIAL FOR SOME
ISOLATED MAINLY LATE AFTN/EVENING SHOWERS/TSTMS...AND PERHAPS
OVERNIGHT CONVECTION IF MCS ACTIVITY PUSHES SE FROM THE MIDWEST.
OVERALL THOUGH...VFR CONDITIONS SHOULD PREVAIL THROUGHOUT...AND
ANY CHC FOR PRECIP BECOMES EVEN LOWER SUN-MON.

&&

.MARINE...
SUB-SCA UFN. SFC HI PRES GRDLY SLIDES OVR THE WTRS AND BECOMES
ANCHORED OFFSHR THROUGH THE WKND. PREVAILING LLVL FLO WL HAVE A W OR
SW COMPONENT THE NEXT SVRL DAYS...W/ PSBL EXCEPTION BEING LCL
SEABREEZES. SPDS RMNG AOB 15 KT THROUGH THE PD. BY ERY NEXT
WK...FLO BCMS MR SLY AHD APPROACHING CDFNT. BY TUE...SPDS XPCD TO
INCRS TO 15-20 KT.

&&

.TIDES/COASTAL FLOODING...
NEXT CYCLE IS THE LOWER OF THE 2 HIGH TIDES W/ NO CONCERNS AS
WATER LEVELS WILL STAY WELL BELOW MINOR FLOODING THRESHOLDS.
LATER TONIGHT/EARLY FRI...TRENDS SUGGEST WATER LEVELS WILL FALL
ABOUT 0.5 FT SHY OF MINOR FLOODING THRESHOLDS...A CSTL FLOOD
STATEMENT MAY BE ISSUED LATER TODAY BUT AN ADSY WILL PROBABLY NOT
BE NECESSARY.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.

&&

SYNOPSIS...BMD/TMG
NEAR TERM...BMD/ESS
SHORT TERM...BMD
LONG TERM...ALB
AVIATION...LKB/MAS
MARINE...ALB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 7, 2:57 PM EDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
257 PM EDT THU JUN 7 2012

MDZ021>025-NCZ012>017-030>032-VAZ048-049-060>100-081900-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-
GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-
POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-
PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
257 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ102-081900-
OUTER BANKS CURRITUCK-
257 PM EDT THU JUN 7 2012

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF
NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>638-650-652-654-656-658-081900-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER-
JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE-
JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE-
TUNNEL-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
257 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL
WATERS...CURRITUCK SOUND...THE EASTERN JAMES RIVER...THE EASTERN
RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 7, 11:31 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1131 PM EDT THU JUN 7 2012

VAZ099-100-080430-
ACCOMACK VA-NORTHAMPTON VA-
1131 PM EDT THU JUN 7 2012

...STRONG THUNDERSTORMS APPROACHING THE VIRGINIA EASTERN SHORE...

AT 1130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF TANGIER...OR ABOUT 15 MILES
NORTH OF EXMORE...MOVING SOUTHEAST AT 15 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR HARBORTON AT 1150 PM EDT...PUNGOTEAGUE AT
MIDNIGHT EDT...ONLEY AT 1205 AM EDT...MELFA AT 1210 AM EDT...
LOCUSTVILLE AT 1215 AM EDT...WACHAPREAGUE AT 1220 AM EDT.

WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH
THESE STORMS. PONDING OF WATER ON ROADWAYS IS ALSO POSSIBLE. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.

LAT...LON 3760 7560 3757 7558 3733 7574 3736 7573
      3736 7577 3758 7595 3777 7581 3780 7583
      3779 7597 3779 7598 3781 7590 3783 7595
      3780 7598 3781 7601 3782 7601 3784 7598
      3780 7584 3781 7579 3770 7556

LBROWN
Special weather statement, Jun 8, 12:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1221 AM EDT FRI JUN 8 2012

VAZ099-100-080515-
ACCOMACK VA-NORTHAMPTON VA-
1221 AM EDT FRI JUN 8 2012

...STRONG THUNDERSTORMS CONTINUE ACROSS THE VIRGINIA EASTERN SHORE...

AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NASSAWADOX TO 10 MILES NORTHWEST
OF CAPE CHARLES...OR FROM EXMORE TO 8 MILES NORTHEAST OF NEW POINT
COMFORT...MOVING SOUTHEAST AT 25 MPH. THE STRONG THUNDERSTORMS WILL
BE NEAR...

EASTVILLE AROUND 1235 AM EDT...
CHERITON AROUND 1240 AM EDT...
KIPTOPEKE AROUND 1250 AM EDT...

WIND GUSTS TO 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH
THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING
AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER
BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS
HAVE PASSED.

LAT...LON 3728 7578 3719 7579 3710 7592 3714 7599
      3720 7602 3731 7603 3737 7599 3743 7599
      3751 7588 3747 7579 3743 7580 3739 7577
      3741 7572 3742 7574 3745 7574 3742 7567

LBROWN

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:31 PM EDTSpecial Weather StatementAKQAccomack59 min

Nearby

Special Weather Statements in Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.